Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the embedding of topological semigroups and integral domains


Authors: B. Gelbaum, G. K. Kalisch and J. M. H. Olmsted
Journal: Proc. Amer. Math. Soc. 2 (1951), 807-821
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043109-6
MathSciNet review: 0043109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Metrische Gruppen, Studia Mathematica vol. 3 (1931) pp. 101-113.
  • [2] N. Bourbaki, Eléments de Mathématique, (a) Book III, chap. I, Actualités Scientifiques et Industrielles, no. 858; (b) Book III, chap. III, Actualités Scientifiques et Industrielles, no. 916.
  • [3] C. Kuratowski, Topologie I, Warsaw-Lwów, 1933.
  • [4] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [5] John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, no. 2, Princeton University Press, Princeton, N. J., 1940. MR 0002515

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043109-6
Article copyright: © Copyright 1951 American Mathematical Society